MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE PRIMARY FEMORAL SIZE 3 RIGHT NONPOROUS; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE PRIMARY FEMORAL SIZE 3 RIGHT NONPOROUS; KNEE COMPONENT
Model Number KFTCNP3R
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to peri-prosthetic fracture.(b)(4).Side: r.Primary asa: p2 - mild disease not incapacitating.(b)(6) reference no: (b)(4).

Brand Name
ADVANCE PRIMARY FEMORAL SIZE 3 RIGHT NONPOROUS
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11812925
Report Number3010536692-2021-00292
Device Sequence Number3510115
Product Code JWH
UDI-Device IdentifierM684KFTCNP3R1
UDI-PublicM684KFTCNP3R1
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K972626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKFTCNP3R
Device Catalogue NumberKFTCNP3R
Device Lot Number19770460
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/22/2021
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date07/09/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;